American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A33) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] S. Akbari and M. Mahdavi-Hezavehi. Normal subgroups of $GL_n(D)$ are not finitely generated. Proc. Amer. Math. Soc. 128 (2000) 1627-1632. MR 1646321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tôru Umeda. Newton's formula for $\mathfrak{gl}_{n}$ . Proc. Amer. Math. Soc. 126 (1998) 3169-3175. MR 1468206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeno Szigeti. New determinants and the Cayley-Hamilton Theorem for matrices over Lie nilpotent rings. Proc. Amer. Math. Soc. 125 (1997) 2245-2254. MR 1389540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Seok-Zun Song. Linear operators that preserve column rank of Boolean matrices . Proc. Amer. Math. Soc. 119 (1993) 1085-1088. MR 1184086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. N. Vaserstein. An answer to a question of M. Newman on matrix completion . Proc. Amer. Math. Soc. 97 (1986) 189-196. MR 835863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dragomir Ž. Đoković. Inner derivations of division rings and canonical Jordan form of triangular operators . Proc. Amer. Math. Soc. 94 (1985) 383-386. MR 787877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Morris Newman. Matrix completion theorems . Proc. Amer. Math. Soc. 94 (1985) 39-45. MR 781052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dragomir Ž. Đoković. Characterization of dilatations which are expressible as a product of three transvections or three reflections . Proc. Amer. Math. Soc. 92 (1984) 315-319. MR 759641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gary L. Mullen. Polynomials over finite fields which commute with linear permutations . Proc. Amer. Math. Soc. 84 (1982) 315-317. MR 640221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gert Almkvist. Powers of a matrix with coefficients in a Boolean ring . Proc. Amer. Math. Soc. 53 (1975) 27-31. MR 0376713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1